By the same authors

On some properties of a high order fractional differential operator which is not in general selfadjoint.

Research output: Contribution to journalArticlepeer-review

Standard

On some properties of a high order fractional differential operator which is not in general selfadjoint. / Debbi, Latifa.

In: Appl.Math.Sci., Vol. 25-28, 2007, p. 1325-1339.

Research output: Contribution to journalArticlepeer-review

Harvard

Debbi, L 2007, 'On some properties of a high order fractional differential operator which is not in general selfadjoint.', Appl.Math.Sci., vol. 25-28, pp. 1325-1339.

APA

Debbi, L. (2007). On some properties of a high order fractional differential operator which is not in general selfadjoint. Appl.Math.Sci., 25-28, 1325-1339.

Vancouver

Debbi L. On some properties of a high order fractional differential operator which is not in general selfadjoint. Appl.Math.Sci. 2007;25-28:1325-1339.

Author

Debbi, Latifa. / On some properties of a high order fractional differential operator which is not in general selfadjoint. In: Appl.Math.Sci. 2007 ; Vol. 25-28. pp. 1325-1339.

Bibtex - Download

@article{16c55e00ff0445f1865fd4df3001ea7e,
title = "On some properties of a high order fractional differential operator which is not in general selfadjoint.",
author = "Latifa Debbi",
year = "2007",
language = "English",
volume = "25-28",
pages = "1325--1339",
journal = "Appl.Math.Sci.",
issn = "1312-885",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - On some properties of a high order fractional differential operator which is not in general selfadjoint.

AU - Debbi, Latifa

PY - 2007

Y1 - 2007

M3 - Article

VL - 25-28

SP - 1325

EP - 1339

JO - Appl.Math.Sci.

JF - Appl.Math.Sci.

SN - 1312-885

ER -